Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely additive measures on $ {\rm {\bf N}}$ and the additive property


Author: Alan H. Mekler
Journal: Proc. Amer. Math. Soc. 92 (1984), 439-444
MSC: Primary 28A10; Secondary 03E35
MathSciNet review: 759670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Finitely additive measures on $ {\mathbf{N}}$ satisfying an approximation of countable additivity, called (AP), are studied. These measures are generalizations of $ p$-points. From a $ p$-point a translation invariant measure with (AP) is constructed. It is consistent that no measure with (AP) exists.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A10, 03E35

Retrieve articles in all journals with MSC: 28A10, 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759670-1
Article copyright: © Copyright 1984 American Mathematical Society